Discussions By Condition: I cannot get a diagnosis.

Can my bone pain be hyperparathyroidism

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: aprilrain
  • April 10, 2009
  • 11:24 PM

I started to get bone pain in my lower back 2 to 3 months after my son was born the end dec 2007. I thought it may have been from low calcium from breatsfeeding so i took ALOT calcium & vitamin d supplements. Then about 3 months later i started to feel bone pain in other areas of my bones. Now over a year later months after i stopped breastfeeding. My bone pain has become worse & almost constantly with other symptoms of fatigue/weak & now i have been getting a sore throat from the acid in my stomach. Also I've started to get stomach pain & nausea lately. My primary doctor doesn't think its a parathyroid problem. My calcium level over the last month has been 9.8, 10.5, 10.1 & he finally took my pth reading and it was 20 but i ate before the test. I am getting so frustrated. Its very hard to function feeling this bone pain & extreme fatigue now.

Reply Flag this Discussion

1 Replies:

  • When you speak of bone pain in other areas, specifically tell me whether this pain is in the long bones of the arms and legs, the humerous and femur respectively. Also, tell me whether an epidural performed during the pregnancy. Inform me of any other strange symptoms that you may have noticed, no matter how slight or irregular and regardless of whether you believe them to be related or not. Also, with regard to the reflux, tell me whether any other GI symptoms such as constipation are present. Best regards, J Cottle, MD
    JCottleMD 580 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?